Is this still swelling or just bad Belotero injection? (Photo)
Doctor Answers 7
Belotero injection to the tear troughs
I'm sorry about your experience. Unfortunately, at this point, the results do look uneven. On the left, it is possible that the filler was placed too low and this has worsened the appearance of the hollow. On the right, you may have post procedure swelling or too much filler. I would wait 1-2 more weeks to see if any swelling improves and then I would followup with an experienced injector. The tear troughs can be injected with either a needle or cannula by an experienced injector. I consider cannulas safer and less traumatic when it comes to tear trough. When injecting along the lateral aspect of the eye, I prefer needle for more controlled placement.
Belotero in the tear troughs
Filler in the tear troughs and undereyes
I would wait 2 weeks before you make a final judgement as to the outcome of the procedure you have had. It does look uneven but it is too early to tell.
Dr H Karamanoukian
You might also like...
Swelling after Belotero to tear troughs
Swelling/Bruising/Lumpiness (early) from Fillers
Swelling after filler
Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.
Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Belotero and Swelling
There often is a great deal of swelling in the under eye area and it is still difficult to evaluate at this stage. I would wait another week and if you are still unhappy return to your treating physician for Vitrase to dissolve the product. Please consult an expert. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.